MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VGXP XP E1 TIB BRG RL 10X71; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VGXP XP E1 TIB BRG RL 10X71; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032); Limited Mobility Of The Implanted Joint (2671)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2019-05362, 0001825034-2019-05365.Concomitant medical products: vgxp intlk femoral rt 67.5 , item# 195911, lot# 070690.Vgxp xp e1 tib brg rm 10x71, item# 195850, lot# 109960.Vgxp xp inlk pri tib tray 75mm, item# 195757, lot# 111730.Series a pat thn 34 3 peg, item# 184786, lot# 524530.Unknown palacos cement.Report source - united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient reported a decrease in flexion and increase in pain and stiffness approximately one-year post implantation.No revision or intervention has been noted at this time.There is no additional information at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No devices were received; therefore, the condition of the components is unknown.Primary operative notes do not suggest any intra operative complications.Office notes from six week follow up to one year confirm patient had pain, stiffness and a decrease in flexion.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
VGXP XP E1 TIB BRG RL 10X71
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9382667
Report Number0001825034-2019-05366
Device Sequence Number14012545
Product Code MBH
UDI-Device Identifier00880304552388
UDI-Public(01)00880304552388
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132873
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2019
Device Model NumberN/A
Device Catalogue Number195780
Device Lot Number476510
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight76